MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS STS DIST STEM 14X250MM; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. ARCOS STS DIST STEM 14X250MM; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Codes Difficult to Insert (1316); Inadequacy of Device Shape and/or Size (1583); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the femoral canal was initially prepared using a 14 mm arcos rigid reamer, followed by reaming to 15 mm with semi-flexible guides.Based on this preparation, a 14 mm arcos-eto stem was selected for implantation.However, after multiple insertion attempts and additional reaming to 15.5 mm with the semi-flexible guides, the stem could not be fully inserted.Continued impaction created a risk of femoral fracture.It was concluded that the stem diameter did not correspond with the labeled specification, and the decision was made to change the implant to a 14 mm sts stem.
 
Additional Manufacturer Narrative
(b)(4).D10: unknown reamer unknown.G2: foreign: mexico.Suggested component code: mechanical (g04) - stem.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional information available for the reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; d5; g3; h2; h3; h4; h6; h10.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.

Brand Name
ARCOS STS DIST STEM 14X250MM
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23864161
Report Number0001825034-2025-04136
Device Sequence Number15975572
Product Code KWA
UDI-Device Identifier00880304474536
UDI-Public(01)00880304474536(17)340131(10)66349288
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-301014
Device Lot Number66349288
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexUnknown